Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    Gettin'Old is offline Associate Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    219

    Major Confusion: Is it even possible to have libido problems on test??

    I'm taking only test and having problems. Is this even possible? 400mg/week.

  2. #2
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    Quote Originally Posted by Gettin'Old
    I'm taking only test and having problems. Is this even possible? 400mg/week.
    Give it a few weeks to saturate and you'll be ok. One of the reasons for that could be - your natural test is getting surpressed but the injected hasn't saturated in your system yet.

    I had the same thing - now, I'm a walking boner

  3. #3
    tomp is offline Junior Member
    Join Date
    Sep 2003
    Posts
    77
    I have libido problems when my fat intake gets too low. Check your diet as well...

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    how many weeks are you in?

  5. #5
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,808
    People can have problems with anything. There might have been a problem before you even started taking the test and might lead you to now think test is the reason for it.

  6. #6
    realityarts's Avatar
    realityarts is offline Member
    Join Date
    Sep 2003
    Location
    Hollywood, California USA
    Posts
    502
    Quote Originally Posted by Gettin'Old
    I'm taking only test and having problems. Is this even possible? 400mg/week.

    It looks like others have adequately answered this.

    Please keep up posted, so we'll know better what might have happened.

    None of us what libido problems.

  7. #7
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    I know how you feel anyway, mine completely evaporated suddenly about week three of my cycle and I was thinking WTF?? It turned out that batch of QV test I had was, apparently, WAY underdosed.

  8. #8
    Gettin'Old is offline Associate Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    219
    Hmmmm, so many possible culprits, so many possibilities.

    1. Gear could be something else - not test but somehow deca ;

    2. Gear could be underdosed and has shut me down;

    3. Could be bunk altogether (though unlikely b/c I'm never this strong naturally);

    4. A very possible scenario that has been pointed out to me is the possibility that my hpta had not fully recovered after my first cycle and I'm still shut down (Although I thought all the extra test of this second cycle would bounce me out of that).

    Ok, now to answer:

    I'm 4 weeks in at 400 mgs test enan/week.

    As Bermich said, anthing could be the cause, I just need to figure out what IS the cause so I can fix it.

    I'll let you know if/when/how I get things straightened out.

  9. #9
    the dent depot's Avatar
    the dent depot is offline Senior Member
    Join Date
    Apr 2003
    Location
    LA
    Posts
    1,394
    "I know how you feel anyway, mine completely evaporated suddenly about week three of my cycle and I was thinking WTF?? It turned out that batch of QV test I had was, apparently, WAY underdosed"


    Ditto! I hade the same thing happen to me. The only thing that shot my libido up was when I started Clomid.

    D

  10. #10
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Well, I'm just over the Clomid and STILL waiting for things to pick up!

    I'm holding out for my Nolva theory on this one, GettinOld.

  11. #11
    Gettin'Old is offline Associate Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    219
    Hey all, I'm extremely pleased and relieved to report the problem entirely resolved on Monday night. Man, what a relief, in more ways then one. Again last night everything was in superb working order; in fact things seem to be moving mysteriously in the other direction.

    I have no explanation for why this problem so suddenly and unexpectedly set in or why it has suddenly resolved.

    I very much appreciate all the help that was given. If the problem "reappears" you know I'll be crying out for help. For the time being I'm a happy camper again.

    Best of luck to all others who are in this boat.

    GO

  12. #12
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    Quote Originally Posted by Gettin'Old
    Hey all, I'm extremely pleased and relieved to report the problem entirely resolved on Monday night. Man, what a relief, in more ways then one. Again last night everything was in superb working order; in fact things seem to be moving mysteriously in the other direction.

    I have no explanation for why this problem so suddenly and unexpectedly set in or why it has suddenly resolved.

    I very much appreciate all the help that was given. If the problem "reappears" you know I'll be crying out for help. For the time being I'm a happy camper again.

    Best of luck to all others who are in this boat.

    GO
    I don't know what your age is.... but for older guys, like myself, that seems to be normal.

    The explanation is - at least for us, pushing 40s guys - as we discussed: when you injected - you natural test production got suppressed, while it takes time for the injected test to saturate.

    My libido kicked in at the end of the 3d week - and I've been a walking boner since then.

    Next time you can jump start with prop to avoid this problem.

  13. #13
    Gettin'Old is offline Associate Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    219
    Rookie, I'm 34. That must be exactly what happened to me. I seem to be really moving fast in the other direction now.

  14. #14
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Wow, glad to hear you're back in order now. That was fast!

    I'm just curious, did you stop the Nolva or did you stay on it?

  15. #15
    RC_0891's Avatar
    RC_0891 is offline Junior Member
    Join Date
    May 2003
    Posts
    146
    Quote Originally Posted by johnsomebody
    Wow, glad to hear you're back in order now. That was fast!

    I'm just curious, did you stop the Nolva or did you stay on it?
    If it helps any, I am taking 80 mgs nolva only right now. My sex drive is as good as ever. In fact, if you will excuse me......

    RC

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •